MAUDE Adverse Event Report: MEDEGEN MEDICAL PRODUCTS MEDEGEN MEDICAL PRODUCTS, LLC; BASIN, EMESIS

MEDEGEN MEDICAL PRODUCTS MEDEGEN MEDICAL PRODUCTS, LLC; BASIN, EMESIS
Model Number 01232
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Unknown specks noted inside bowl.

Brand Name
MEDEGEN MEDICAL PRODUCTS, LLC
Common Device Name
BASIN, EMESIS
Manufacturer (Section D)
MEDEGEN MEDICAL PRODUCTS
209 medegen dr
gallaway TX 38036
MDR Report Key16775804
Report Number16775804
Device Sequence Number20545503
Product Code FNY
UDI-Device Identifier10700812000300
UDI-Public(01)10700812000300(10)303596
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01232
Device Lot Number303596
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/30/2023